# SDR A6WA201040432

- Difficulty date: June 15, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strip
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOWER NOSE COWL AFT EDGE STRIP IS CHAFED.  R & R UNSERVICEABLE LT ENGINE LOWER NOSE COWL AFT EDGE STRIP AND INSTALLED SERVICEABLE AFT EDGE STRIP IAW CMM 71-14-10.
